Login | Users Online: 603  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 

  Article Access Statistics

Year : 2019 | Volume:  20 | Issue Number:  1 | Page:  6-10

ORIGINAL ARTICLE

The geometrical modeling of aortic root complex
Ugurlucan Murat, Beyaz Metin Onur, Oztas Didem Melis, Ozturk Adnan, Sahinoglu Kayihan, Alpagut Ufuk, Bozbuga Nilgun

Number of times this article was viewed 309
Number of times this article has been printed  from the site 26
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article